# SDR COMA0160639

- Difficulty date: August 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 18,424 hours, 17,751 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Doubler
- Part number: 6013600130
- Part serial: NA
- Condition: Cracked
- Location: Beam
- Part time: 18,424 hours, 17,751 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 640.00 HAS A CRACKED DOUBLER ON THE R/H SIDE OF THE ENGINE BEAM AREA.REMOVED AND REPLACED CRACKED DOUBLER F.S. 640.00 ON R/H SIDE OF THE ENGINE BEAM AREA I/A/W WVAC EO 601R-53-2658.
